# SDR IPXA2019041941211

- Difficulty date: March 31, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- Engine: Pwa PW4460
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cowling
- Part number: 2216152501
- Part serial: 500
- Condition: Chafed
- Location: Nr 3 Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  NR 3 ENG. O/B FAN COWL FWD. HINGE FITTING HAS CHAFE DAMAGE.  REPAIRED NR 3 ENG. O/B FAN COWL FWD. HINGE FITTING IAW VT-SAA EA 011-7110-01-A7717 REV. I/R AND UPS EO MD11-7110-72292-A. (MINOR)
